I've been on Prexum Plus (same as Coversyl plus) for 2 months now, and am having muscular cramps at night as well as other muscular problems. I see that the "Plus" in the name means it contains a duretic, and that this could lead to low potassium levels. Checked up the symptoms of low potassium, ie.amongst others .. muscular problems!
Would like to hear from others with similar problems
PS. Thought I had better explain what I meant about "other muscular problems". Apart from the muscle cramps at night, my muscles also "knotted" into little balls on my back (next to my spine causing a nerve to be pinched ..) as well as in my shoulder, my left arm also became lame ... my physio said at first it looked as if a muscle was torn, but it wasnt, as my right arm was able to "make" my left arm do everything that was necessary .. I could not lift my left arm even as high as my shoulder. Now after 3 physio treatments I can lift it a bit higher but still far from normal. When I read about the symptoms of low potassium, all my symptoms fitted like a glove ....
Post Edited (Cecelia) : 1/10/2011 11:12:43 AM (GMT-7)